# SDR 070094

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK, MAINTENANCE INSPECTION, MAINTENANCE REPORTED THAT THE CEILING EMERGENCY LIGHTS BETWEEN FUSELAGE STATIONS 1133 AND 1171 WOULD NOT TEST.  FURTHER REPORT THE REMOVAL AND INSTALLATION OF AN EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT FUSELAGE STATION 1190R.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 33-53-00. THE AIRPLANE HAS RETURNED TO SERVICE.
